Heng Li, Assistant Professor of Mathematics

229 Johnston Science Center

Areas of expertise:
mathematical model of cancer, partial differential equation, free boundary problem
Ph.D., University of Louisville

Recent courses taught:

  • Math 108 Statistics
  • Math 121 Single Variable Calculus

Selected publications:

  • Zhou J., Li H. A Ritz-Galerkin approximation to the solution of parabolic equation with moving boundaries. Boundary Value Problems. 2015; (1):1.
  • Zhou J., Li H, and Xu Y. Ritz-Galerkin method for solving a parabolic equation with non-local and time-dependent boundary conditions. Math. Meth. Appl. Sci. 2016; 39: 1241–1253.
  • Li, H. Zhou, J. Direct and inverse problem for the parabolic equation with initial value and timedependent
    boundaries. Applicable Analysis, 2016; 95(6):1307- 1326.
  • Li, H., Xu Y., and Zhou, J. A free boundary problem arising from DCIS mathematical model. Math. Meth. Appl. Sci., 2017; (40): 3566–3579.
  • Lin J., Xu Y. and Li H. Decoupling of the quasistatic system of thermoelasticity with Riemann problems on the bounded simply connected domain. Math. Meth. Appl. Sci. 2017; doi:10.1002/mma.4669.

College service and professional affiliations:

  • American Mathematical Society
Back To Top